CSpace

Browse/Search Results:  1-10 of 42 Help

Selected(0)Clear Items/Page:    Sort:
Completeness and normal form of multi-valued logical functions 期刊论文
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 2020, 卷号: 357, 期号: 14, 页码: 9871-9884
Authors:  Cheng, Daizhan;  Liu, Zequn;  Qi, Hongsheng
Favorite  |  View/Download:5/0  |  Submit date:2021/01/14
Identifying weak focus and center in a convection model 期刊论文
APPLIED MATHEMATICS LETTERS, 2020, 卷号: 100, 页码: 7
Authors:  Guo, Laigang;  Yu, Pei;  Chen, Yufu
Favorite  |  View/Download:12/0  |  Submit date:2020/05/24
Convection model  3-dimensional quadratic system  Normal form  Limit cycle  
Bifurcation analysis on a class of three-dimensional quadratic systems with twelve limit cycles 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2019, 卷号: 363, 页码: 12
Authors:  Guo, Laigang;  Yu, Pei;  Chen, Yufu
Favorite  |  View/Download:34/0  |  Submit date:2020/01/10
3-dimensional quadratic system  Symmetrical vector field  Normal form  Limit cycle  Isochronous center  
A theoretic study of a distance-based regression model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 5, 页码: 979-998
Authors:  Li, Jialu;  Zhang, Wei;  Zhang, Sanguo;  Li, Qizhai
Favorite  |  View/Download:29/0  |  Submit date:2020/01/10
distance-based regression  Euclidean  pseudo F test statistic  Mahalanobis  
A polynomial-time algorithm to compute generalized Hermite normal forms of matrices over Z[x] 期刊论文
THEORETICAL COMPUTER SCIENCE, 2019, 卷号: 755, 页码: 89-109
Authors:  Jing, Rui-Juan;  Yuan, Chun-Ming;  Gao, Xiao-Shan
Favorite  |  View/Download:26/0  |  Submit date:2019/03/05
Generalized Hermite normal form  Grobner basis  Polynomial-time algorithm  Z[x] module  
atheoreticstudyofadistancebasedregressionmodel 期刊论文
中国科学数学英文版, 2019, 卷号: 000, 期号: 005, 页码: 979
Authors:  Jialu Li;  Wei Zhang;  Sanguo Zhang;  Qizhai Li
Favorite  |  View/Download:24/0  |  Submit date:2020/01/10
Evaluating the Accuracy of Small P-Values In Genetic Association Studies Using Edgeworth Expansions 期刊论文
SCANDINAVIAN JOURNAL OF STATISTICS, 2018, 卷号: 45, 期号: 1, 页码: 1-33
Authors:  Zheng, Gang;  Xiong, Jinghong;  Li, Qizhai;  Xu, Jinfeng;  Yuan, Ao;  Gastwirth, Joe L.
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
chi-squared test  Edgeworth expansion  maximin efficiency robust test (MERT)  maximum likelihood estimate  nuisance parameter  
Incomplete-profile potential games 期刊论文
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 2018, 卷号: 355, 期号: 2, 页码: 862-877
Authors:  Zhang, Xiao;  Hao, Yaqi;  Cheng, Daizhan
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 1, 页码: 97-118
Authors:  Dong, Zhao;  Peng, Xu-hui
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
tochastic Navier-Stokes equation  asymptotically strong Feller property  ergodicity  
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:178/23  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid